Nouvelles Annales De Mathématiques: Journal Des Candidats Aux Écoles Polytechnique Et Normale, Volume 1... by Charles-ange LaisantNouvelles Annales De Mathématiques: Journal Des Candidats Aux Écoles Polytechnique Et Normale, Volume 1... by Charles-ange Laisant

Nouvelles Annales De Mathématiques: Journal Des Candidats Aux Écoles Polytechnique Et Normale…

byCharles-ange Laisant

Paperback | March 5, 2012 | French

Pricing and Purchase Info

$33.95

Earn 170 plum® points

In stock online

Ships free on orders over $25

Not available in stores

Title:Nouvelles Annales De Mathématiques: Journal Des Candidats Aux Écoles Polytechnique Et Normale…Format:PaperbackDimensions:564 pages, 9.69 × 7.44 × 1.14 inPublished:March 5, 2012Publisher:Nabu PressLanguage:French

The following ISBNs are associated with this title:

ISBN - 10:1276970846

ISBN - 13:9781276970846

Look for similar items by category:

Customer Reviews of Nouvelles Annales De Mathématiques: Journal Des Candidats Aux Écoles Polytechnique Et Normale, Volume 1...

Reviews